# SDR EIA2005134

- Difficulty date: July 9, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 91,095 hours, 20,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 AND L5 AND L1 DOOR EMERGENCY EXIT LIGHTS, SILL LIGHTS, AND EXIT SIGNS WILL NOT ILLUMINATE.  REMOVED AND REPLACED BULBS, LIGHT ASSY'S AND POWER SUPPLY BATTERY IAW 33-51-00.  OPS CK OK.
